Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Using crystal meth. Depression, blurred vision, reduced interaction, dizziness. What is going on?

My husband has been using crystal meth for atleast two years now. Usually sleeps maybe two he's up. He usually works and then stays in garage all hours. May nap hour or two before work. Recently changed jobs and dont think he can afford it like he was. The past week he has slept more than he has in two years probably .he came home from work one day saying blurry vision and dizzziness. Worked next day but called in next. Very agitated, seems depressed at times. Lies n bed staring at ceiling. Confrontational at timed but doesnt seem aware of it. Can this be withdrawel.? He seems to want to be left alone and has very little interaction with me and two children. Will not admit to drug use even when i found it.( it was someone elses).if there anyway to help him? His mom wants to have intervention but. I dont see that helping when he denies it. Will make him very angry and i feel like it may make him feel even more alienated. Like we are against him. He doed have high blood pressure and strokes and depression run in his family. Trying to help him but dont know how much. I can emotionally take of this . Feel myself getting depresse
Asked On : Mon, 15 Apr 2013
Answers:  3 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
greetings friend, you have a very difficult problem. the symptoms of your husband can be attributable to the substance abuse and this is very disturbing and certainly is taking its toll on you and your family. I would recommend everyone who cares about him get together in one room and address with him the problem and your concerns about how it is affecting your life.only he can change but he will need help. Most likely, he is suffering from some anxiety or depression himself leading to the substance abuse. Best of luck. hope you have a great day.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Psychiatrist Dr. Nehal Shah's  Response
thanks for using health care magic.
Your husband has been addicted to crystal meth. all his symptoms can be attributed to its withdrawal.
You should take him to a qualified psychiatrist for detailed evaluation or should take him to a de-addiction center.
he may have some psychiatric illness like depression as well.
I hope he will be fine soon.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to Health Care Magic

He is taking methamphetamine. It is an stimulant drug and it causes intense euphoria. When taken for long time it may cause depressive symptoms. Also its high doses are known to cause precipitation of acute attack of Psychosis. He has been normal and then suddenly you notched that he has started sleeping excessively, he has somatic complaints of dizziness, blurring etc, low mood and he usually remain on bed. It is most likely some form of depressive episode. I would advise him to stop taking meth completely. He should be taken to a Psychiatrist for expert evaluation for any withdrawal syndrome or depressive symptoms. Medicines of SSRI, SNRI group are very effective in these symptoms.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor